Get your Health question answered in 3 easy steps

176 Doctors Online
Owl Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

What is the treatment medicine name for Low Blood Pressure ?

What is the treatment medicine name for Low Blood Pressure ?
Thu, 18 Aug 2011
Report Abuse
Question is related to
Diseases and Conditions ,  
General & Family Physician 's  Response
Hi,
Thanks for query,
Generally low blood pressure we mean general weakness.
There is no treatment,but we advice more food,more nourishment,more water.
Take more salt with lemon juice.
In certain cardiac condition bp falls and there is treatment according to condition.
Ok and bye.
I find this answer helpful
  User's Response
Hypotension , hypo means low, tension refers to blood pressure.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi my name is viviek my mother in law was addmitted in Moolchand for Dialysis where she had low blood pressure and was addmitted to ICU dOCUTORS ARE GIVING MEDICINE AND SHE IS ON VENTILATOR AND CONCIOUS AND RESPONDING I wanted a second openion on that

doctor1 MD

Normal blood pressure is 120/80 mm hg where 120 is the systolic pressure and 80 is the diastolic pressure. Low blood pressure is an abnormal condition where a person s blood pressure is much lower than usual, which can cause symptoms such as dizziness or lightheadedness. When the blood pressure is too low, there is inadequate blood flow to the heart, brain, and other vital organs. A blood pressure level that is borderline low for one person may be normal for another. The most important factor is how the blood pressure changes from the normal condition. Most normal blood pressures fall in the range of 90/60 mm Hg to 130/80 mm Hg, but a significant change, even as little as 20 mm Hg, can cause problems for some people. What are the symptoms of low BP? Symptoms of low BP may include: * Tiredness * General weakness * Light-headedness and fainting * Blurred vision * Dizziness * Palpitations * Confusion * Nausea * Temporary loss of consciousness. What are the causes of low blood pressure? Low blood pressure may be caused by drugs such as the following * Medications used for surgery * Anti-anxiety agents * Treatment for high blood pressure * Diuretics * Heart medicines * Some antidepressants * Narcotic analgesics * Alcohol Other causes of low blood pressure include the following: * Dehydration * Heart failure * Heart attack * Changes in heart rhythm (arrhythmias) * Fainting * Anaphylaxis (a life-threatening allergic response) * Shock (from severe infection, stroke, anaphylaxis, major trauma, or heart attack) * Advanced diabetes Another common type of low blood pressure is orthostatic hypotension, which results from a sudden change in body position, usually from lying down to an upright position.

doctor1 MD

Hi,my name is Rachel 45 year old,I recently had a TAHBSO operation March 16,my doctor prescribe me medicine with Tibolone but I haven t take it due to financial constraint and Im doing my best to adjust and manage myself except that I find it hard to sleep day or night,I only get to sleep 3-4 hours a day which causes me to feel faint and my BP at times is too low like 80/50 or 90/60.I wonder if I take sleeping pills would be good for me or what better drugs that I should take to balance my system..thank you

Recent questions on Hypotension

doctor1 MD

Hello
My mom has lung cancer and she is 46 years old.
Here's her medical history:
Left breast cancer (03.11.09); T1c(1-2cm) N0 (0/4nodes) Grade II IDC ER+/PR=HER2 (2+on IHC). She completed 6 cycles of adjuvant FAC chemotherapy followed by 60Gy/30fr adjuvant RT completed 05.0810. She was also started on Tamoxifen.
She developed rectal bleeding in February 2010. Colonoscopy in July 2010 showed a stenosing tumour extending from 10-18cm from the anal verge. Biopsy revealed a moderately differentiated adenocarcinoma and pelvic MRI suggested this to be a T3N2 lesion. She was started on Oxaliplatin, capecitabine , bevacizumab. She was admitted in the hospital due to complains of weakness, hypotension and bloody diarrhoea. After it was treated she underwent surgery and palliative colostomy without resection of the colonic primary because it was very adherent to the intra abdominal structures and the surgeon did not want to risk major exploration and dissection in the presence of peritonitis secondary to a colonic perforation. After post operative recovery she had been suffering from peripheral neuropathy and still is. However, she has found relief with TENS.
PET/CT scan showed bilateral pleural based metastatic lesions and a possible left lower lung parenchymal deposit also. the primary lesion did not show increased FDG uptake, possibly secondary to having its blood supply cut off by the surgeon. She was also diagnosed with multiple filling defects in the right lung on CTPA and received therapeutic low molecular weight heparin. She has a clot in her lung vessel for which she gets clexane injections everyday. She had pleural effusions aspirated three times since the start of May 2011, from the right and left side. She got a Groshong central venous catheter and started her chemotherapy (Ondansetron, dexamethasone, atropine, irinotecan). She completed 1 cycle of her chemotherapy. The chemotherapy was discontinued because of a severe infection due to the Groshong line. She was started on antibiotics but the catheter was ultimately removed. After the infection settled and she recovered a little of her strength, she was misdiagnosed with passive pneumonia and was given Tazocin. It was just recently diagnosed as loculated pleural effusion. She also has a collapsed lower right lobe. She had the effusions aspirated 3 times, one time every day.The lobe has shown improvement. She is now complaining of chest pain, pressure on the chest and extreme shortness of breath. She has been on oxygen for about a week now and finds it difficult and tiring to breath without the oxygen mask. The lung saturation however is within acceptable parameters so i dont understand why she finds it difficult to breath without the oxygen. It has gotten so bad that she's unable to talk properly and can hardly complete a sentence without taking breaks. Yesterday night her chest pain got so bad they had to give her morphine which took quite a lot of time to wear off and she felt extremely lethargic. She is complaining of palpitations and says her heart skips beats(for which she was given Metoprolol Tartrate) but no significant improvement is noted. But the doctor says her heart is doing fine, so im really confused. She also feels a tingling sensation around her lips, head and limbs quite frequently and keeps getting these tiny jolts every now and then. What do you suggest we do about that? Overall, she feels extremely weak and is drowsy and lethargic most of the times and im getting really worried because she is showing no signs of improvement. Should she start getting her chemotherapy even though she's really weak? and can you please tell me what to do about her breathing and lethargy?

doctor1 MD

Hello, my daughter is 17 years old in good health and active. She started have chest pains, shortness of breath and a high heartrate. One Dr says she has 3 leaky heart valves and beginning pulmonary hypotension and second opinion Dr. She s she doesn t. He took her off of her beta blocker and she continues with chest pains and high heartrate. What should I do? Who should I believe?? Please help

doctor1 MD

Hello, I have very bad neurocardiogenic syncope with orthostatic hypotension. I noticed that my blood pressure gets extremely low in the middle of the night, sometimes my husband has to do the sternum rub to awake me in the morning. Is it normal for me to have such a high pulse at 104 when I wake up in the morning?

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have shortness of breath . I wake up at night and feel like i'm not getting enough oxygen . I weigh 260...

doctor1 MD

I have copd . My blood pressure is usually around 126/70. The past couple of days it has been around 118/64. I also take benazapril . Should I be concerned? I've started a mild exercise program with a physical therapist for the past month. I am 70...

doctor1 MD

I may a rash from Epsom salt. I used it for my sore knee. The rash is all over my body. I have felt nausea in the stomach and weakness.